# SDR MWEA97883

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK AT STATION 718 ON RT SIDE FRAME FROM AFT INBOARD TENSION BOLT HOLE.  MTC REPAIRED IAW SRM 51-10-4, SRM 51-30-1, SRM 51-30-2 AND SRM 51-30-5.
